# SDR DALA2020102603462

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 60,842 hours, 19,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Row 31def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ON OVERHEAD BIN BULLNOSE AT ROW 31DEF MISSING.  CORRECTIVE ACTION: REPLACED MISSING LENS.  SYSTEM OPERATION IS NORMAL.
